Pure states, positive matrix polynomials and sums of hermitian squares


Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

KLEP, Igor, Markus SCHWEIGHOFER, 2010. Pure states, positive matrix polynomials and sums of hermitian squares. In: Indiana University Mathematics Journal. 59(3), pp. 857-874

@article{Klep2010state-15617, title={Pure states, positive matrix polynomials and sums of hermitian squares}, year={2010}, number={3}, volume={59}, journal={Indiana University Mathematics Journal}, pages={857--874}, author={Klep, Igor and Schweighofer, Markus}, note={Link zur Originalveröffentlichung: http://www.iumj.indiana.edu/IUMJ/FULLTEXT/2010/59/4107} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/15617"> <dc:rights>deposit-license</dc:rights> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T07:48:38Z</dcterms:available> <dcterms:issued>2010</dcterms:issued> <dc:creator>Schweighofer, Markus</dc:creator> <dcterms:abstract xml:lang="eng">Let M be an archimedean quadratic module of real t-by-t matrix polynomials in n variables, and let S be the set of all n-tuples where each element of M is positive semidefinite. Our key finding is a natural bijection between the set of pure states of M and the cartesian product of S with the real projective (t-1)-space. This leads us to conceptual proofs of positivity certificates for matrix polynomials, including the recent seminal result of Hol and Scherer: If a symmetric matrix polynomial is positive definite on S, then it belongs to M. We also discuss what happens for non-symmetric matrix polynomials or in the absence of the archimedean assumption, and review some of the related classical results. The methods employed are both algebraic and functional analytic.</dcterms:abstract> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T07:48:38Z</dc:date> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:bibliographicCitation>Indiana University Mathematics Journal ; 59 (2010), 3. - S. 857-874</dcterms:bibliographicCitation> <dc:language>eng</dc:language> <dcterms:title>Pure states, positive matrix polynomials and sums of hermitian squares</dcterms:title> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/15617"/> <dc:creator>Klep, Igor</dc:creator> <dc:contributor>Schweighofer, Markus</dc:contributor> <dc:contributor>Klep, Igor</dc:contributor> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto